# SDR SIMA20170725002

- Difficulty date: July 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 31,359 hours, 26,525 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING ON EICAS AND SMOKE ALARM TONE IN GALLEY AT THE GATE.  PERFORMED A LAV SMOKE TEST IAW AMM 26-14-00.  OPS CHECKED GOOD WITH NO DEFECTS NOTED. NO ODORS OR SIGNS OF SMOKE. SUSPECT HIGH HUMIDITY.
